Théorème de limite centrale fonctionnel pour une chaîne de Markov récurrente au sens de Harris et positive
Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 4, p. 425-440
@article{AIHPB_1978__14_4_425_0,
     author = {Maigret, Nelly},
     title = {Th\'eor\`eme de limite centrale fonctionnel pour une cha\^\i ne de Markov r\'ecurrente au sens de Harris et positive},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {4},
     year = {1978},
     pages = {425-440},
     zbl = {0414.60040},
     mrnumber = {523221},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1978__14_4_425_0}
}
Maigret, Nelly. Théorème de limite centrale fonctionnel pour une chaîne de Markov récurrente au sens de Harris et positive. Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 4, pp. 425-440. http://www.numdam.org/item/AIHPB_1978__14_4_425_0/

[1] Aleskeviscus, Some limit theorems for sums of random variables defined on a homogenous regular Markov chain (Russian). Litovsk. Math. Sb., t. 6, 1966, p. 297-311. | MR 220344

[2] P. Billingsley, Convergence of probability measures. John Wiley, 1968. | MR 233396 | Zbl 0172.21201

[3] E. Bolthausen, On rates of convergence in a randon central limit theorem and in the central limit for Markov chains. Warscheinlichkeitstheorie verw-gebiete, t. 38, 1977, p. 279-286. | MR 482943 | Zbl 0336.60060

[4 a] R. Cogburn, The central limit theorem for Markov processes. Six Berkeley symposium in probabilities, 1972. | Zbl 0318.60017

[4 b] Cogburn, A uniform theory for sums of Markov chain transition probabilities. Ann. Prob., vol. 3, n° 2, 1975, p. 191-214. | MR 378103 | Zbl 0348.60106

[5] L. Landers, Rogg, On the rate of convergence in the central limit theorem for Markov chains. Z. Wahrscheinlichkeitstheorie verw-gebiete, t. 35, 1976, p. 57-63. | MR 407938 | Zbl 0315.60014

[6] Mandl, Estimation and control in Markov chains. Advanced applied probabilities, t. 6, 1974, p. 40-60. | MR 339876 | Zbl 0281.60070

[7] Neveu, Potentiel markovien récurrent des chaînes de Harris. Ann. Inst. Fourier, t. 22 (2), p. 85-130. | Numdam | MR 380992 | Zbl 0226.60084

[8] Numelin, a) A splitting technique for φ recurrent Markov chains ; b) On the Poisson equation for φ recurrent Markov chains (à paraître).

[9] Orey, Limit theorems for Markov chains transition probabilities. Van Nostrand, 1971. | Zbl 0295.60054

[10] G.H. Popescu, A functional central limit theorem for a class of Markov chains. Revue roumaine, math. pures et appliquées, t. 21, n° 6, 1976, p. 737-750. Bucarest. | MR 415730 | Zbl 0343.60045

[11] B.L.S. Prakasa Rao, a) On the rate of convergence of estimations for Markov processes. Wahrscheinlichkeitstheorie verw-gebiete, t. 26, 1973, p. 141-152 ; b) Remark on the rate of convergence in the random central limit theorem for mixing sequences. Wahrscheinlichkeitstheorie verw-gebiete, t. 31, 1975, p. 157-160. Springer Verlag. | MR 339420 | Zbl 0306.60011

[12] R. Rebolledo, a) Remarque sur la convergence en loi des martingales vers des martingales continues II. C. R. Acad. Sci. Paris (séance du 12 septembre 1977); b) La méthode des martingales appliquée à l'étude de la convergence en loi de processus. A paraître. | MR 461626

[13] D. Revuz, Markov chains, North Holland, 1975. | MR 415773 | Zbl 0332.60045

[14] Saulis, Statuljavicus, An asymptotic expansion for the probabilities of large deviations of sums of random variables that are connected in a Markov chain. Litovsk. Math. Sb, t. 10, 1960, p. 359-366. | MR 273669

[15] Statuljavicus, Limit theorems for sums of random variables that are connected in a Markov chain. I, II, III. Litovsk. Math. Sb, t. 9, 1969, p. 345-362 ; t. 9, 1969, p. 635-672 ; t. 10, 1970, p. 161-169. | MR 266281

[16] Stone, Weak convergence of stochastic processes defined on semi infinite intervals. Proc. A. M. S., vol. 14, 1963. | Zbl 0116.35602